A model for some analytic Toeplitz operators

Volume 100 / 1991

K. Rudol Studia Mathematica 100 (1991), 81-86 DOI: 10.4064/sm-100-1-81-86

Abstract

We present a change of variable method and use it to prove the equivalence to bundle shifts for certain analytic Toeplitz operators on the Banach spaces $H^p(G) (1 ≤ p < ∞)$. In Section 2 we see this approach applied in the analysis of essential spectra. Some partial results were obtained in [9] in the Hilbert space case.

Authors

  • K. Rudol

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image